# SDR DL72S011177

- Difficulty date: July 16, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- Aircraft time: 59,031 hours, 43,830 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Clip
- Part number: UNK
- Condition: Cracked
- Location: Sta 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON E2 LETTER CK SKIN CLIP CRACKED FWD STA 1263 ABOVE STR 12R.                                                     REPAIRED PER B727 DAL DRD 53-10-4D FIG 803D.
